# SDR USAA990876

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Part time: 38,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .25 INCH BY .25 INCH AREA OF CORROSION STATIO N1006, LBL 26 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED REPAIR STRAP PER EA 65360 AND SRM 53-00-51 FIG 203.  (M)
